# SDR AALA20130704003

- Difficulty date: July 4, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N480AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49655
- Aircraft time: 71,538 hours, 37,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY LIGHTS FAILED TO ILLUMINATE.  REPLACED INTERIOR EMERGENCY BATTERY POWER SUPPLY.  OPERATIONS CHECKED NORMAL.
